# SDR DALA2025091906893

- Difficulty date: September 19, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 63,797 hours, 29,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON S/C FOUND OVERHEAD EMERGENCY LIGHTS OUT AT ROWS 17,19, 21, 23, 34 AND 38.   RELAMPED ALL, NOW CKS GOOD. (LP 6525206)
